Inactive Ingredients: Carnauba wax, corn starch, croscarmellose sodium, crospovidone, FD&C blue #1, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, propylene glycol, silicon dioxide, stearic acid and titanium dioxide (224-181).
Reye's syndrome: Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye's syndrome, a rare but serious illness reported to be associated with salicylates.
Allergy alert: Do not take if you are allergic to salicylates (including aspirin) unless directed by a doctor.
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen and magnesium salicylate or other pain relievers/fever reducers. Acetaminophen and magnesium salicylate may cause liver damage and stomach bleeding.
Cross-dosing warning: Do not use with other acetaminophen containing products.
Overdose warning: Taking more than the recommended dose can cause serious health problems. In case of an overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as children even if you do not notice any signs or symptoms.
Ask a doctor or pharmacist before use if you are taking any other products that contain acetaminophen and/or taking a prescription drug for
• gout or arthritis
Stop use and ask a doctor if
• pain persists for more than 10 days or gets worse
• ringing in the ears or loss of hearing occurs
• new symptoms occur
• redness or swelling is present. These could be signs of a serious condition.
If pregnant or nursing a baby, seek the advice of a health professional before use.